# SDR Z5FA091609N433CS1

- Difficulty date: September 16, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N433CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0257
- Aircraft time: 471 hours, 381 cycles
- Engine: Wilint FJ443A
- Engine time: 471 hours, 381 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ENROUTE AT FL450 ACFT STARTED DECENT TO FL290.  AFTER RETARDING THROTTLES, CREW OBSERVED RIGHT LOW OIL PRESS AND MASTER WARNING ANNUNCIATION, FOLLOWED BY RIGHT ENGINE "FLAME-OUT". FOLLOWING AFM EMERGENCY PROCEDURES CREW DECLARED AN EMERGENCY AND REQUESTED TO DECEND TO FL250 FOR ENGINE RESTART ENVELOPE. ENGINE RESTARTED SUCCESSFULLY. CREW CONTACTED ATC AND CANCELLED THE EMERGENCY AND AIRCRAFT DIVERTED TO SWF.  AIRCRAFT IS CURRENTLY IN MAINTENANCE AT SWF.
